RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 4, Pages 575–582 (Mi mz8534)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence of the Kähler–Einstein Metric on Certain Fano Complete Intersections

A. V. Pukhlikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Liverpool

Abstract: For certain families of Fano complete intersections we prove an estimate from below for the global (log) canonical threshold, which implies the existence of Kähler–Einstein metric on generic varieties in these families.

Keywords: Kähler–Einstein metric, Fano variety, projective space, complete intersection, global canonical threshold, $\log$ canonical threshold, effective divisor, birational morphism

DOI: https://doi.org/10.4213/mzm8534

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:4, 552–558

Bibliographic databases:

UDC: 512.7
Received: 04.09.2009

Citation: A. V. Pukhlikov, “Existence of the Kähler–Einstein Metric on Certain Fano Complete Intersections”, Mat. Zametki, 88:4 (2010), 575–582; Math. Notes, 88:4 (2010), 552–558

Citation in format AMSBIB
\Bibitem{Puk10}
\by A.~V.~Pukhlikov
\paper Existence of the K\"ahler--Einstein Metric on Certain Fano Complete Intersections
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 4
\pages 575--582
\mathnet{http://mi.mathnet.ru/mz8534}
\crossref{https://doi.org/10.4213/mzm8534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2882219}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 4
\pages 552--558
\crossref{https://doi.org/10.1134/S0001434610090270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284073100027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78249266899}


Linking options:
  • http://mi.mathnet.ru/eng/mz8534
  • https://doi.org/10.4213/mzm8534
  • http://mi.mathnet.ru/eng/mz/v88/i4/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pukhlikov A.V., “Canonical and Log Canonical Thresholds of Fano Complete Intersections”, Eur. J. Math., 4:1, 1, SI (2018), 381–398  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:287
    Full text:71
    References:32
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020